# SDR SIMA20190928003

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 46,256 hours, 42,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND TOP SERVICE DOOR EMERGENCY EXIT LIGHT INOP-C/A-REMOVED AND REPLACED EMERGENCY LIGHT DC/AC INVERTER #2 IAW EMB 145 AMM 33-50-11
